# SDR SWAA2022093052107

- Difficulty date: September 11, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 19,904 hours, 9,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS FILIFORM CORROSION AT FASTENER HOLE STA. 727G RBL 21 WL 156. MRKD / [01] REMOVED AFT CARGO RT SIDEPLATE CHANNEL CORROSION AT STA 727G AND FOUND AREA TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2.;[02] REMOVED AFT CARGO COMPARTMENT RT SIDEPLATE CHANNEL ASSEMBLY BETWEEN STA 727E +10 TO STA 767; RBL 21; WL 156 IAW SRM 53-00-53-2R-5.;[03] REMOVED AND REPLACED AFT CARGO COMPARTMENT RT TRANSITION ANGLE BETWEEN STA 727E +10 TO STA 767; RBL 21; WL 156 IAW SRM 53-00-53-2R-5.;[04] PREFORM SATISFACTORY NUT PLATES PUSH TEST ON R/H TRANSITION ANGLE BETWEEN STA. 727 TO 807+9 PER SRM 51-40-10-2R-0. TEST PASSED.;[05] INSPECTION COMPLETE ON CORRECTIVE ACTION #4 FOR SATISFACTORY PERFORMANCE OF NUT PLATE PUSH TEST.;[06] VERIFIED ALL WORK PERFORMED PER SRM. NO ADDITIONAL FOLLOW ON INSPECTIONS ARE REQUIRED.
